Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of noncommutative power-associative algebras


Author: Robert H. Oehmke
Journal: Trans. Amer. Math. Soc. 87 (1958), 226-236
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1958-0092782-6
MathSciNet review: 0092782
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0092782-6
Article copyright: © Copyright 1958 American Mathematical Society